Skip to main content
English
中文
Log In
Log in
Log in with ORCID
NTU Single Sign On
New user? Click here to register.
Have you forgotten your password?
Home
College of Science / 理學院
Mathematics / 數學系
Derivations on noncommutative Banach algebras
Details
Derivations on noncommutative Banach algebras
Journal
Studia Mathematica
Journal Volume
167
Journal Issue
2
Pages
153-160
Date Issued
2005
Author(s)
TSIU-KWEN LEE
DOI
10.4064/sm167-2-3
URI
http://www.scopus.com/inward/record.url?eid=2-s2.0-15844416188&partnerID=MN8TOARS
http://scholars.lib.ntu.edu.tw/handle/123456789/314033
Type
journal article